Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

A note on sheaves without self-extensions on the projective $ n$-space


Authors: Dieter Happel and Dan Zacharia
Journal: Proc. Amer. Math. Soc. 141 (2013), 3383-3390
MSC (2010): Primary 14F05, 16E10; Secondary 16E65, 16G20, 16G70
Published electronically: June 19, 2013
MathSciNet review: 3080161
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {\bf P}^n$ be the projective $ n$-space over the complex numbers. In this note we show that an indecomposable rigid coherent sheaf on $ {\bf P}^n$ has a trivial endomorphism algebra. This generalizes a result of Drézet for $ n=2.$


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14F05, 16E10, 16E65, 16G20, 16G70

Retrieve articles in all journals with MSC (2010): 14F05, 16E10, 16E65, 16G20, 16G70


Additional Information

Dieter Happel
Affiliation: Fakultät für Mathematik, Technische Universität Chemnitz, 09107 Chemnitz, Germany
Email: happel@mathematik.tu-chemnitz.de

Dan Zacharia
Affiliation: Department of Mathematics, Syracuse University, Syracuse, New York 13244-0001
Email: zacharia@syr.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-2013-11305-5
Keywords: Exterior algebra, projective space, coherent sheaves, vector bundles, exceptional objects
Received by editor(s): December 4, 2010
Received by editor(s) in revised form: December 20, 2011
Published electronically: June 19, 2013
Additional Notes: The second author is supported by the NSA grant H98230-11-1-0152.
Communicated by: Harm Derksen
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.